VOL. 7 · NO. 4 | Fall 1977
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 7 (4), (Fall 1977)
No abstract available
Articles
Russell G. Bilyeu, Paul W. Lewis
Rocky Mountain J. Math. 7 (4), 629-638, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-629
KEYWORDS: 46G05, 46G10
No abstract available
Douglas Michael Campbell
Rocky Mountain J. Math. 7 (4), 639-658, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-639
No abstract available
F.D.K. Roberts
Rocky Mountain J. Math. 7 (4), 659-666, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-659
No abstract available
Raymond C. Heitmann
Rocky Mountain J. Math. 7 (4), 667-674, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-667
No abstract available
Andy R. Magid
Rocky Mountain J. Math. 7 (4), 675-682, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-675
No abstract available
P.G. Casazza, Bor-Luh Lin
Rocky Mountain J. Math. 7 (4), 683-698, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-683
No abstract available
J.J. Sember
Rocky Mountain J. Math. 7 (4), 699-706, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-699
No abstract available
Richard M. Koch, Franklin Lowenthal
Rocky Mountain J. Math. 7 (4), 707-724, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-707
KEYWORDS: 22E15, 22E60, 20F05
No abstract available
W.F. Lamartin
Rocky Mountain J. Math. 7 (4), 725-732, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-725
KEYWORDS: fc-space, fc-group, 22A99, 54D50, Pontryagin duality.
No abstract available
Jon C. Helton
Rocky Mountain J. Math. 7 (4), 733-750, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-733
No abstract available
Morton E. Harris
Rocky Mountain J. Math. 7 (4), 751-752, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-751
No abstract available
D.G. Hazelwood
Rocky Mountain J. Math. 7 (4), 753-768, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-753
No abstract available
J.E. Nymann, W.J. Leahey
Rocky Mountain J. Math. 7 (4), 769-774, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-769
No abstract available
Raymond C. Heitmann
Rocky Mountain J. Math. 7 (4), 775-776, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-775
No abstract available
L.J. Ratliff Jr
Rocky Mountain J. Math. 7 (4), 777-788, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-777
KEYWORDS: going-down, going-up, second chain condition for prime ideals, 13A15, 13B20, 13C15, 13B25, analytically independent elements, catenary ring, chain condition for prime ideals, chain of prime ideals, completion of semi-local ring, first chain condition for prime ideals, Henselian local ring, integral extension ring, Noetherian ring, polynomial ring, quasi-local ring
No abstract available
Gary D. Faulkner
Rocky Mountain J. Math. 7 (4), 789-792, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-789
KEYWORDS: semi-inner-products, linear functional, orthogonality., 46B05, 46C05
No abstract available
David Westreich
Rocky Mountain J. Math. 7 (4), 793-798, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-793
KEYWORDS: bifurcation, selfadjoint, eigenvalue, gradient, potential, regularity, Fredholm alternative, Garding's inequality., 35G30, 35J35, 35J40, 35J60, uniformly elliptic, Banach space, closed operator, minimal closed extension, implicit function theorem
No abstract available
William T. Reid
Rocky Mountain J. Math. 7 (4), 799-806, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-799
No abstract available
W.D. Kaigh
Rocky Mountain J. Math. 7 (4), 807-816, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-807
No abstract available
Index
Rocky Mountain J. Math. 7 (4), 817-820, (Fall 1977) DOI: 10.1216/RMJ-1977-7-4-817
No abstract available
Back to Top